MathSciNet Relay Station
MathSciNet bibliographic data
MR1019256 46A20 (46E10 54C40 54D45)
Okunev, O. G. Weak topology of a dual space and a $t$-equivalence relation. (Russian) Mat. Zametki 46 (1989), no. 1, 53--59, 123; translation in Math. Notes 46 (1989), no. 1-2, 534–538 (1990)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement